RUS
ENG
Full version
JOURNALS
// Russian Journal of Nonlinear Dynamics
// Archive
Nelin. Dinam.,
2011
Volume 7,
Number 3,
Pages
715–717
(Mi nd286)
This article is cited in
1
paper
Comments. Discussion. Critique
Comments on P. E. Ryabov “Explicit integration and topology of D. N. Goryachev case”
A. V. Tsiganov
Saint-Petersburg State University, Universitetskaya nab. 7–9, St. Petersburg, 199034, Russia
Received:
30.09.2011
Fulltext:
PDF file (290 kB)
References
Cited by
©
Steklov Math. Inst. of RAS
, 2025